# SDR CALA2017081102593

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 59,467 hours, 21,556 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Clamp
- Part number: NH100505510
- Condition: Broken
- Location: Starter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED SHORTLY AFTER TAKE OFF,  THE NR 1 ENGINE OIL QTY DROPPED TO ZERO WITH ASSOCIATED LOSS OF OIL PRESSURE.  IFSD PERFORMED. EMERGENCY DECLARED.  FOUND STARTER CLAMP BROKEN.   AS A PERCAUTION,  REMOVED, REPLACED, AND SERVICED THE STARTER IAW AMM 80-11-01.  INSTALLED A NEW CLAMP.  PERFORMED INSTALLATION TEST IAW POWER PLANT TEST 71-00-00-800-811-F00. TESTED  AND LEAK CHECKED GOOD.
